Ah Magoo you’ve done it again

Week two after chemo I’m usually starting to feel pretty good but this week I’m full of side effects. They aren’t new… Just lasting longer. Some say ‘it’s about time’ but I say BOO HISS.

  1. I have chemo brain galore and have messed up 2 events this week… one being a very important medical appointment. I was so cross with myself for missing it and now I have to wait 3 weeks for another appointment and that will be at Peter Mac.
  2. My muscles have gone into meltdown. They even go to jelly climbing the front steps at home.
  3. I want to go to sleep all day long. I have restricted myself to 2 hours in the afternoon.
  4. My vision has gone weird. I can’t see long or short distance very well and given that I usually have perfect long vision this feels pretty strange. I hope my artwork is as good as it looks through my eyes or I will be very embarrassed. I’ve turned into Mr Magoo.
  5. I’m seeing eye floaties. They are little black puffs of smoke that look so clear and real that I keep trying to catch them. My friends at the dinner table the other night were giving me strange looks. You would think they would be used to my oddness wouldn’t you? I thought it was a cobweb coming from the ceiling. Someone’s going to put me in a straight jacket.
  6. The muscle around my left eye twitches constantly.
  7. I still have a very strong metallic taste in my mouth and food isn’t as good as it looks or smells. Usually this goes by week 2.
  8. I feel cold constantly. That could be handy when the Summer arrives.

I went and did my Les Mills Body Balance class today for the first time in 2.5 months and made it through the hour session but it was disappointing. Tomorrow is my running day with my friends so let’s see how fast I can hobble!

Hopefully week 3 will give me a break from side effects. Then, on Dec the 9th,  I have MY LAST CHEMO. Providing I remember to go. Yippee.

Advertisements

7 comments

  1. Jenny you poor darling. It sounds so like others who have had chemo. Thankfully you’ve only experienced this time. I pray for God’s strength to infuse new life into you. God bless.

    Liked by 1 person

  2. Big boo to all the side effects, I get the muscle twitch and have for years, for me it’s and MS symptom it can be sooooooo irritating. Mine alternates left right left right, I fully understand 😳 Praying this next week will be much better. Love you heaps xxxxx

    Like

  3. “The end is near” and I don’t mean the end of the world I mean the end of Chemo. With all those side effects you won’t know yourself when things are back to the old Jen, hopefully VERY soon. XX

    Like

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s